# SDR CALA2022120703314

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR66 AND FR68 DOOR STOPS RH EXISTING UNDOCUMENTED REPAIRS. REPAIR IS EXPECTED TO BE A PERMANENT SOLUTION WITH INSPECTION OF THE LATEST REVISION OF EC/RA 5341-01359 ON OR BEFORE THE REQUIRED.  ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2, STEP 1 AIRCRAFT REACHING 25735 TOTAL FLIGHT CYCLES. RH FR66 & FR68 DOOR STOPS #1 TO #7 WERE REPAIRED AT VT-MAE DURING HMV CK. PER PART 1 - INTERIM REPAIR OF EC/RA 5341-01359. OK TO CARRY PER ECRA 5341-01359, REPAIR IS EXPECTED TO BE A TOMC-APPROVAL FROM SC1ELBYC COMMENT PERMANENT SOLUTION WITH INSPECTION REQUIRED. ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2, STEP 1 OF LATEST REVISION OF EC/RA 5341-01359 ON OR BEFORE THE AIRCRAFT REACHING 25,735 TOTAL FLIGHT CYCLES. REVIEWED QC REVIEWED T/A: 25735 TAFC...SN RECORDS UPDATE
